# SDR WVER2015080100003

- Difficulty date: August 1, 2015
- Submitted: August 1, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 30,491 hours, 24,469 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: SH670318765
- Condition: Gouged
- Location: Pax Door
- Part time: 30,491 hours, 24,469 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE, FUSELAGE SIDE, HAS 1 GOUGE IN AFT MOST LANDING.  ALSO, FOUND EXCESSIVE PLAY IN HINGE AREA.
